Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Conditions of convergence of stochastic processes stopped before the jump instant

  • 22 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    D. S. Sil'vestrov, Limit Theorems for Composite Random Functions [in Russian], Kiev State Univ. (1974).

  2. 2.

    V. V. Anisimov, Limit Theorems for Stochastic Processes and Their Use in Discrete Summation Schemes [in Russian], Kiev State Univ. (1976).

  3. 3.

    I. I. Gikhman and A. V. Skorokhod (eds.), Theory of Stochastic Processes, Halsted Press (1975).

  4. 4.

    E. Lukacs, Characteristic Functions, Hafner (1970).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 36, No. 1, pp. 126–129, January–February, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khusanbaev, Y.M. Conditions of convergence of stochastic processes stopped before the jump instant. Ukr Math J 36, 116–119 (1984). https://doi.org/10.1007/BF01057486

Download citation

Keywords

  • Stochastic Process
  • Jump Instant